Previous |  Up |  Next

Article

References:
[1] P. D. Bacsich, D. R. Hughes: Syntactic characterisations of amalgamation, convexity and related properties. J. of Symbolic Logic 39 (1974), 433 -451. DOI 10.2307/2272886 | MR 0379165 | Zbl 0302.02019
[2] B. Banaschewski, E. Nelson: Equational compactness in equational classes of algebras. Algebra Universalis 2 (1972), 152-165. DOI 10.1007/BF02945023 | MR 0308010 | Zbl 0258.08005
[3] P. C. Eklof: Algebraic closure operators and strong amalgamation bases. Algebra Universalis 4 (1974), 89-98. DOI 10.1007/BF02485710 | MR 0384648 | Zbl 0296.08009
[4] T. Evans: Some connections between residual finiteness, finite embeddability and the word problem. J. London Math. Soc. I (1969), 399-403. DOI 10.1112/jlms/s2-1.1.399 | MR 0249344 | Zbl 0184.03502
[5] G. Grätzer: Universal algebra. Van Nostrand, Princeton, New Jersey 1968. MR 0248066
[6] J. Ježek: An embedding of groupoids and monomorphisms into simple groupoids. Commentationes Math. Univ. Carolinae 11 (1970), 91 - 98. MR 0260840
[7] J. Ježek: The existence of upper semicomplements in lattices of primitive classes. Commentationes Math. Univ. Carolinae 12 (1971), 519-532. MR 0292734
[8] B. Jónsson: Extensions of relational structures. The theory of models. Proc. of the 1963 International Symposium at Berkeley, North-Holland, Amsterdam, 1965, 146-157. MR 0202601
[9] B. Jónsson: Algebras whose congruence lattices are distributive. Math. Scand. 21 (1967), 110-121. MR 0237402
[10] H. Lakser: Injective completeness of varieties of unary algebras: a remark on a paper of Higgs. Algebra Universalis 3 (1973), 129-130. DOI 10.1007/BF02945111 | MR 0335407 | Zbl 0284.08001
[11] R. McKenzie: Definability in lattices of equational theories. Annals of math. logic 3 (1971), 197-237. DOI 10.1016/0003-4843(71)90007-6 | MR 0280349 | Zbl 0328.02038
[12] Don Pigozzi: Amalgamation, congruence-extension, and interpolation properties in algebras. Algebra Universalis 1 (1971), 269-349. DOI 10.1007/BF02944991 | MR 0300897
[13] J. Plonka: On the subdirect product of some equational classes of algebras. Math. Nachr. 63 (1974), 303-305. DOI 10.1002/mana.3210630126 | MR 0360414 | Zbl 0289.08002
[14] W. Taylor: Residually small varieties. Algebra Universalis 2 (1972), 33 - 53. DOI 10.1007/BF02945005 | MR 0314726 | Zbl 0263.08005
Partner of
EuDML logo